Temporarily relieves pain and fever for children. Children's Aspirin-Free Acetaminophen, 80 mg Chewable Tablet, Grape, 30/Bottle.
- Quantity: 30 chewable tablets
- Temporarily relieves fever and aches and pains
- For ages 2-6 years old
- Fruit flavor
- Aspirin and ibuprofen-free
- Child safe bottle
- Compares to Children's Tylenol
- EXPIRES 3/23. CLOSEOUT ITEM!
- Active Ingredient: 80 mg Acetominophen
Inactive Ingredient: Citric
Acid, Crospovidone, D&C red #27 Aluminum lake, D&C red #30
Aluminum Lake, Dextrates Hydrated, Ethylcellulose, Flavors, Magnesium
Stearate, Mannitol, Polyethylene, Stearic Acid, Sucralose